×

Found 3,463 Documents (Results 1–100)

Nonwandering sets and special \(\alpha\)-limit sets of monotone maps on regular curves. (English) Zbl 07820164

Elaydi, Saber (ed.) et al., Advances in discrete dynamical systems, difference equations and applications. ICDEA 26, Sarajevo, Bosnia and Herzegovina, July 26–30, 2021. Proceedings of the 26th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 416, 339-362 (2023).
MSC:  37B02 37B45 37C25
PDFBibTeX XMLCite
Full Text: DOI arXiv

Morse flows with fixed points on the boundary of 3-manifolds. (English. Ukrainian original) Zbl 07798367

J. Math. Sci., New York 274, No. 6, 881-897 (2023); translation from Neliniĭni Kolyvannya 25, No. 2-3, 226-241 (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

The topology of the complement to the caustic of a Lagrangian germ of type \(E_6^\pm \). (English. Russian original) Zbl 07794502

Russ. Math. Surv. 78, No. 3, 569-571 (2023); translation from Usp. Mat. Nauk 78, No. 3, 181-182 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

A combinatorial invariant of gradient-like flows on a connected sum of \(\mathbb{S}^{n-1}\times\mathbb{S}^1\). (English. Russian original) Zbl 1533.37063

Sb. Math. 214, No. 5, 703-731 (2023); translation from Mat. Sb. 214, No. 5, 97-127 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference